# SDR 2003UALA00311

- Difficulty date: March 22, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 38,888 hours, 26,936 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT SIDE STA 616 FRAME CRACKED BELOW CREASE BEAM.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE AND FILLER.
